Alert archive / Colorado / High Wind Watches in 2018
High Wind Watch 7, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Dec 11, 2018, 3:01 PM MST for 8 counties in Colorado. It took effect at Dec 12, 2018, 8:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 11, 2018, 3:01 PM MST (22:01 UTC)
- In effect from
- Dec 12, 2018, 8:00 PM MST
- Expired
- Dec 12, 2018, 10:40 AM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4155 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819 WWUS75 KPUB 112201 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 301 PM MST Tue Dec 11 2018 COZ094-099-120615- /O.NEW.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/ Eastern Las Animas County-Springfield Vicinity/Baca County- INCLUDING Branson, Kim, Springfield, and Walsh 301 PM MST Tue Dec 11 2018 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from Wednesday evening through Thursday afternoon. * LOCATION...Baca and eastern Las Animas counties * CAUSE AND TIMING...Late tomorrow evening into late Thursday morning * WIND...25 t0 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ Hodanish
3 follow-up statements
802 WWUS75 KPUB 120407 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 907 PM MST Tue Dec 11 2018 COZ084-085-089-095-096-121215- /O.EXB.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Crowley County-Western Kiowa County- Eastern Kiowa County- INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, Olney Springs, Eads, and Sheridan Lake 907 PM MST Tue Dec 11 2018 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from Wednesday evening through late Wednesday night. * LOCATION...El Paso County, east of Interstate 25, Crowley and Kiowa Counties. * CAUSE AND TIMING...Wednesday evening into late Wednesday night. * WIND...25 t0 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ097-098-121215- /O.EXB.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- INCLUDING Las Animas and Lamar 907 PM MST Tue Dec 11 2018 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from Wednesday evening through Thursday morning. * LOCATION...Bent and Prowers Counties. * CAUSE AND TIMING...Wednesday evening through Thursday morning. * WIND...25 t0 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ094-099-121215- /O.CON.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/ Eastern Las Animas County-Springfield Vicinity/Baca County- INCLUDING Branson, Kim, Springfield, and Walsh 907 PM MST Tue Dec 11 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY AFTERNOON... * LOCATION...Baca and Eastern Las Animas Counties. * CAUSE AND TIMING...Wednesday evening through Thursday afternoon. * WIND...30 t0 40 mph with gusts to 65 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
043 WWUS75 KPUB 121116 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 416 AM MST Wed Dec 12 2018 COZ093-121930- /O.EXA.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/ La Junta Vicinity/Otero County- INCLUDING La Junta and Rocky Ford 416 AM MST Wed Dec 12 2018 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... The National Weather Service in Pueblo has issued a High Wind Watch, which is in effect from this evening through Thursday morning. * LOCATION...Otero County. * CAUSE AND TIMING...This evening through Thursday morning. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ097-098-121930- /O.CON.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/ Las Animas Vicinity/Bent County-Lamar Vicinity/Prowers County- INCLUDING Las Animas and Lamar 416 AM MST Wed Dec 12 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * LOCATION...Bent and Prowers Counties. * CAUSE AND TIMING...This evening through Thursday morning. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ084-085-089-095-096-121930- /O.CON.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Crowley County-Western Kiowa County- Eastern Kiowa County- INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, Olney Springs, Eads, and Sheridan Lake 416 AM MST Wed Dec 12 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... * LOCATION...El Paso County, east of Interstate 25, Crowley and Kiowa Counties. * CAUSE AND TIMING...This evening into late Wednesday night. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ COZ094-099-121930- /O.CON.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/ Eastern Las Animas County-Springfield Vicinity/Baca County- INCLUDING Branson, Kim, Springfield, and Walsh 416 AM MST Wed Dec 12 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... * LOCATION...Baca and Eastern Las Animas Counties. * CAUSE AND TIMING...This evening through Thursday afternoon. * WIND...30 to 40 mph with gusts to 65 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
408 WWUS75 KPUB 121740 NPWPUB URGENT - WEATHER MESSAGE National Weather Service Pueblo CO 1040 AM MST Wed Dec 12 2018 COZ093-097-098-130145- /O.UPG.KPUB.HW.A.0007.181213T0600Z-181213T1500Z/ /O.NEW.KPUB.HW.W.0013.181213T0300Z-181213T1500Z/ La Junta Vicinity/Otero County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County- INCLUDING La Junta, Rocky Ford, Las Animas, and Lamar 1040 AM MST Wed Dec 12 2018 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST THURSDAY... The National Weather Service in Pueblo has issued a High Wind Warning, which is in effect from 8 PM this evening to 8 AM MST Thursday. The High Wind Watch is no longer in effect. * LOCATION...Bent and Prowers Counties. * CAUSE AND TIMING...This evening through Thursday morning. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ COZ084-085-089-095-096-130145- /O.UPG.KPUB.HW.A.0007.181213T0300Z-181213T1300Z/ /O.NEW.KPUB.HW.W.0013.181213T0100Z-181213T1300Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Crowley County-Western Kiowa County- Eastern Kiowa County- INCLUDING Black Forest, Colorado Springs, Peterson AFB, Ordway, Olney Springs, Eads, and Sheridan Lake 1040 AM MST Wed Dec 12 2018 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST THURSDAY... The National Weather Service in Pueblo has issued a High Wind Warning, which is in effect from 6 PM this evening to 6 AM MST Thursday. The High Wind Watch is no longer in effect. * LOCATION...El Paso County, east of Interstate 25, Crowley and Kiowa Counties. * CAUSE AND TIMING...This evening into early Thursday morning. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ COZ094-099-130145- /O.UPG.KPUB.HW.A.0007.181213T0600Z-181214T0000Z/ /O.NEW.KPUB.HW.W.0013.181213T0400Z-181214T0000Z/ Eastern Las Animas County-Springfield Vicinity/Baca County- INCLUDING Branson, Kim, Springfield, and Walsh 1040 AM MST Wed Dec 12 2018 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 5 PM MST THURSDAY... The National Weather Service in Pueblo has issued a High Wind Warning, which is in effect from 9 PM this evening to 5 PM MST Thursday. The High Wind Watch is no longer in effect. * LOCATION...Baca and Eastern Las Animas Counties. * CAUSE AND TIMING...This evening through Thursday afternoon. * WIND...30 to 40 mph with gusts to 65 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ COZ086-130145- /O.NEW.KPUB.HW.W.0013.181213T0100Z-181213T1300Z/ Pueblo Vicinity/Pueblo County Below 6300 Feet- INCLUDING Pueblo 1040 AM MST Wed Dec 12 2018 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM MST THURSDAY... The National Weather Service in Pueblo has issued a High Wind Warning, which is in effect from 6 PM this evening to 6 AM MST Thursday. * LOCATION...Pueblo County. The strongest winds will occur generally along and east of I-25. * CAUSE AND TIMING...This evening into early Thursday morning. * WIND...25 to 40 mph with gusts to 60 mph * IMPACT...Travel will be difficult due to the strong winds. Minor damage will be possible. Loose Christmas decorations should be secured. Strong cross winds could produce hazardous travel conditions on East to West Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Dec 11, 11:04 AM MST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 11, 11:04 AM MST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1104 AM MST Tue Dec 11 2018 .SHORT TERM...(Today and tonight) Issued at 414 AM MST Tue Dec 11 2018 Weak upper wave moves quickly through CO today, bringing a fairly thick mid/high level cloud shield and some gusty west winds over the higher terrain. Only precip with the system will be a few flurries over the highest peaks along the Continental Divide this morning, with best chances across the La Garitas. Over the plains, weak front will back southwestward through the day, shifting winds to a more easterly component and limiting the warm-up for areas along and north of the Arkansas River. Ahead of the front, downslope wly flow will boost maxes toward 60f over the srn I-25 corridor, with 30s/40s for highs in the mountains, 40s/50s high valleys, nrn I-25 corridor and far eastern plains. Tonight, brief short wave ridging across the area ahead of next upper trough, with partial clearing and general decrease in winds. Blended guidance again looks too warm over most interior valleys where winds decouple, and went with much colder MOS numbers. Eastern slopes/I-25 corridor keep just enough wind to hold mins in the 20s, and a few spots close to the mountains may not fall much below 30f. .LONG TERM...(Wednesday through Monday) Issued at 414 AM MST Tue Dec 11 2018 Wednesday - Thursday... To start the long-term forecast period on Wednesday, a fast- moving shortwave trough will approach Colorado from the northwest. Also at the upper levels, an associated NNW-SSE oriented jet streak will position its left exit region over Colorado. The synoptic scale forcing for ascent associated with the wave in addition to the favorable orographic flow will lead to the development of snow showers over the central mountains Wedensday afternoon through early Thursday morning. The quick- moving nature of the feature will limit snowfall totals, with only 2-4 inches of accumulation expected. Areas further south along the Continental Divide should also see snow showers during the period, with totals less than an inch. The shortwave will send a deep cold front south across the forecast area Wedensday evening while a surface low deepens over northwest New Mexico into the Texas Panhandle. The tight pressure gradient along and behind the front will yield strong northerly winds across much of the forecast area Wednesday night into Thursday morning. Sustained winds greater than 25 mph with gusts over 35 mph are probable across the plains. Given the strong synoptic and frontal forcing, rain-changing-to-snow showers are possible across the plains late Wednesday evening. Favorable areas for precip will be in the upslope regimes of the Palmer Divide and areas south of the Arkansas River, and the eastern mountains. Again, the rapid evolution of the storm system will limit the time that precip falls, therefore limiting precip totals. The best chance for any snow accumulations east of the Continental Divide currently looks to be over the southern Sangre's and areas east in Las Animas County. Snow totals should be limited to less than one inch in these areas. Other locations across the plains will see very light, if any, precip totals. The forecast area will be dry by Thursday afternoon, and winds will weaken throughout the day. Models are in generally good agreement on the evolution of this storm system. The main question will be whether the synoptic and frontal forcing is able to overcome the strong downslope flow to produce meaningful precip from Colorado Springs to Pueblo areas. This does not seem likely. High temperatures will once again be above across the forecast area on Wednesday ahead of the storm system, reaching the upper 50s across the plains, and 30s to 40s across the high valleys. The front will drop temperatures by 10-20 degrees for Thursday, with highs forecast to be in the mid 40s across the plains, and 30s in the high valleys. Thursday night will be the coolest night, with lows in the teens across the plains, and below zero in the San Luis Valley. Friday - Monday... The weather quiets down again as a ridge builds across the Four Corners region Thursday night into Friday. Given the setup, Friday looks to be a tranquil weather day, with generally light surface winds and temperatures rebounding back into the mid 50s across the plains and upper 30s to 40s in the high valleys. Models than project a very weak and fast moving shortwave to advance across the state on Saturday, with the GFS advancing the feature through the area about 12 hours quicker than the ECMWF. Regardless, the wave looks to have little to no impact on our sensible weather. High temperatures through the weekend and into the start of next week should stay in the mid 50s across the plains and 30s to 40s in the high valleys. Models indicate the ridge rebuilds across the region on Sunday leading to continued pleasant weather across southern Colorado. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1036 AM MST Tue Dec 11 2018 Dry, westerly flow through the forecast period. Westerly surface winds can be expected along and near the mountains, gusting to 50 mph at the highest elevations and up to 30 mph across the lower elevations. Winds across the plains will shift around to the east and decrease late this afternoon and evening as a weak cold front backs in from the east. It'll remain dry across the forecast area through the period. VFR all areas including the KCOS, KPUB and KALS terminals. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...LINE AVIATION...LW
Hazardous weather outlook, Dec 11, 6:06 AM MST, 8 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 606 AM MST Tue Dec 11 2018 COZ058>089-093>099-121315- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 606 AM MST Tue Dec 11 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A fast moving storm system will bring precipitation chances and gusty winds to the forecast area Wednesday night into Thursday morning. 2 to 4 inches of snowfall is currently forecast in the central mountains, with less amounts along the rest of the Continental Divide. The southern Sangre's and Las Animas County are the other more likely areas to experience accumulating snowfall, generally less than three inches. Parts of the plains will also see rain and snow, with little to no snow accumulations expected in most areas. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 10/12
Nearby
High Wind Watches in Colorado, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.